# SDR QMLA2014072614090

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 3,037 hours, 9,996 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 2,915 hours, 6,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FOLLOWING DEPARTURE CREW NOTED STRONG ELEC SMELL IN CABIN.  AIR CONDITIONER SWITCHED OFF WHILE SIMULTANEOUSLY ABORTING TAKEOFF & RETURNING TO BASE.  ELEC SMELL DISSIPATED.  ACFT SHUTDOWN & CHECKED EXTENSIVELY FOR SOURCE BY PILOT & MECHANIC.  NO SOURCE IDENTIFIED.  ACFT GND RUN & CHECK FLIGHT PERFORMED SATISFACTORILY. ACFT RETURNED TO SERVICE.
